Common fixed point and invariant approximation results
Bull. Korean Math. Soc. 2007 Vol. 44, No. 3, 537-545
Printed September 1, 2007
Mujahid Abbas and Jong Kyu Kim
Indiana University, Kyungnam University
Abstract : Necessary conditions for the existence of common fixed points for noncommuting mappings satisfying generalized contractive conditions in the setup of certain metrizable topological vector spaces are obtained. As applications, related results on best approximation are derived. Our results extend, generalize and unify various known results in the literature.
Keywords : metrizable topological vector space, common fixed point, uniformly $R$-subweakly commuting mapping, asymptotically $S$-nonexpansive mapping, best approximation.
MSC numbers : 47H09, 47H10, 47H19, 54H25
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd